# SDR FDEA201510013035

- Difficulty date: October 1, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N122FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42715
- Aircraft time: 5 hours, 203 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20003
- Part serial: S099017
- Condition: Failed
- Location: Cockpit
- Part time: 559 hours, 203 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IN FLIGHT USE OF FIRST OFFICERS O2 MASK, NOTICED THERE WAS RESTRICTION TO AIRFLOW DRAW & A PULSED DELIVERY.  CONSTANT EMER FLOW WOULD NOT WORK.  SWAPPED WITH JUMP SEAT POSITION MASK & OPERATIONS CHECKED NORMAL.  REMOVED INOPERATIVE MASK & INSTALLED A SERVICEABLE FULL FACE MASK IN THE FIRST OFFICERS POSITION IAW AMM 35-11-51-2.  OPERATIONAL CHECKED GOOD FOR FUNCTION & SECURITY.  RETURNED THE MASK REMOVED BY THE FLIGHT CREW FROM THE LT JUMP SEAT POSITION TO  ITS ORIGINAL POSITION.  OPERATIONS OKAY FOR FUNCTION & SECURITY.  OKAY TO CONTINUE.
